# SDR ANCF2010032800058

- Difficulty date: March 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 80,229 hours, 18,151 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Burned
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GROUND TURN BACK, JUST BEFORE ENG START, BEFORE START CHECKLIST, FLIGHT CREW  NOTICED THAT THE UNLOCKED FLT DECK DOOR AND LIGHT WAS ILLUMINATED; THEN FLT CREW CHECKED THE DEFERRED MEL BOOK, SINCE THE FLT DECK DOOR WAS DEFERRED FROM FLT 049, THIS CONDITION WAS CORRECTED PROPERLY AND NO FURTHER  FAILURES HAD TO BE EXPECTED  - ALMOST IMMEDIATELY AFTER F/A INFORMED ABOUT A STRONG "BURNING SMELL", FLT CREW NOTICED THAT T-5 C/B WAS POPPED OUT WHILE THE SMELL INCREASED AND THE LOCK MECHANISM GOT VERY HIGH TEMPERATURE AND FUMES.   IAW WAS FOUND THE ELECTRICAL LOOK SYS BURNED AND WERE INSPECTIONED THE AREAS AROUND THE DOOR AND BULKHEAD AND ELEC SYS OF THE DOOR AND C/B IN P-11 PANEL T-5 DOOR SYS INOPERATIVE, THIS ITEM IS DEFERRED TO DMI 518 52-51-3 CAT A.
